# SDR SWAA094332

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 11,336 hours, 6,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS LIGHT CRACKED AT ROW 23.  REMOVED AND REPLACED LIGHT PER MM.
